MathSciNet Relay Station
MathSciNet bibliographic data
MR2039911 (2005c:35101) 35J60
Liu, Zhaoli; Wang, Zhi-Qiang Existence of a positive solution of an elliptic equation on $\Bbb R\sp N$. Proc. Roy. Soc. Edinburgh Sect. A 134 (2004), no. 1, 191–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement